MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70072
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected iv set is being sent to the contract supplier for investigation.Zyno medical has sent a quality alert to the contract supplier on 05/19/2017.
 
Event or Problem Description
The user reported an iv set leaking issue.A hole was created in the tubing when the pinch clamp was released."the iv set that the nurses were testing on (demonstration) in which she tried to disengage the pinch clamp and released it, but during the release of the pinch clamp it caused a small hole in the tubing." no patient was involved in this case.
 
Additional Manufacturer Narrative
The user reported issue was confirmed.Zyno medical has received the testing report from the contract supplier on 07/17/2017.The root cause of the hole of the tubing was identified as equipment damage.The acrylic guard, which covered the calibrated ruler that used to cut the tubing, had a crack and could potentially cause damage in the tubing.Details of the testing results can be found in the attached report.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00130).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6587646
Report Number3006575795-2017-00130
Device Sequence Number838321
Product Code FPA
UDI-Device Identifier00814371020198
UDI-Public00814371020198
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70072
Device Catalogue NumberB2-70072
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2017
Supplement Date Received by Manufacturer05/16/2017
Initial Report FDA Received Date05/24/2017
Supplement Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1